# SDR SIMA200119402

- Difficulty date: July 13, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - MAINTENANCE REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS AT SEATS 7 AND 8 ARE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR LIGHT STRIP IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
